# SDR R61A20110388

- Difficulty date: November 28, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000275
- Aircraft time: 7,060 hours, 3,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-2 DOOR DIFFICULT TO ARM.  MAINTENANCE INSPECTED AND LUBRICATED L-2 DOOR PER EMB AMM, OPS CHECK GOOD.
